| Texto completo | |
| Autor(es): |
Arora, Rakesh
;
Fiscella, Alessio
;
Mukherjee, Tuhina
;
Winkert, Patrick
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS; v. 73, p. 22-pg., 2023-04-25. |
| Resumo | |
In this paper we study quasilinear elliptic equations driven by the double phase operator involving a Choquard term of the form (& int; ) -Lap,q (u) + |u|p-2u + a(x)|u|q-2u = F(y, u) |x - y|& mu; dy f(x, u) inRN, RN where Lap,q is the double phase operator given by Lap,q(u) := div(| backward difference u|p-2 backward difference u +a(x)| backward difference u|q-2 backward difference u), u & ISIN; W1,H(RN), 0 < & mu; < N, 1< p < N,p < q < p+ & alpha;p N , 0 & LE; a(& BULL;) & ISIN; C0,& alpha;(RN) with & alpha;& ISIN; (0, 1] and f : RN x R & RARR;R is a continuous function that satisfies a subcritical growth. Based on the Hardy-Littlewood-Sobolev inequality, the Nehari manifold and variational tools, we prove the existence of ground state solutions of such problems under different assumptions on the data.& COPY; 2023 Elsevier Ltd. All rights reserved. (AU) | |
| Processo FAPESP: | 19/02512-5 - Sistemas e equações diferenciais parciais |
| Beneficiário: | Marcelo da Silva Montenegro |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |